It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Dicomfort from meds after stoke

Re: Dicomfort from meds after stoke

[ Back to Messages ]

Message

Posted by Linda on January 07, 2000 at 07:08:43:

In Reply to: Dicomfort from meds after stoke posted by Sue on January 04, 2000 at 16:35:11:

Hi,

My Mom has suffered 5 strokes. She is currently recovering from the last that left her speech impaired. She takes many meds for different health problems (ie, aspirin, blood pressure, heart diabetes) She also takes something called AXID twice a day, this soothes and coats her stomach. She has no problems at all with any oth the meds. Email me it you would like.


Linda




Follow Ups




All times are GMT -7. The time now is 02:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!